MAUDE Adverse Event Report: MEDTRONIC MEXICO ACCESSORY APU440 AORTIC PUNCH SHRT 4.0MM; INSTRUMENTS, SURGICAL, CARDIOVASCULAR

MEDTRONIC MEXICO ACCESSORY APU440 AORTIC PUNCH SHRT 4.0MM; INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number APU440
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of this 4.0mm aortic punch in a single vessel coronary artery bypass procedure, it was reported that when making the second cut, the aortic punch was damaging the tissue and not cutting it.A new aortic punch was used instead.No intervention to repair tissue or additional adverse patient effects were reported.

Brand Name
ACCESSORY APU440 AORTIC PUNCH SHRT 4.0MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22946332
Report Number9612164-2025-04328
Device Sequence Number9061930
Product Code DWS
UDI-Device Identifier00763000122133
UDI-Public(01)00763000122133(17)270129(10)230568635
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K800122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPU440
Device Catalogue NumberAPU440
Device Lot Number230568635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown